MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. EVIS EXERA III VIDEO SYSTEM CENTER; Endoscopic Video Imaging System/Component, Gastroenterology-Urology

SHIRAKAWA OLYMPUS CO., LTD. EVIS EXERA III VIDEO SYSTEM CENTER; Endoscopic Video Imaging System/Component, Gastroenterology-Urology
Model Number CV-190
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the device would not stay on, involving an olympus video system center.There was no patient injury reported.
 
Additional Manufacturer Narrative
E1 - address - (b)(6).The investigation will be conducted using the information provided by the customer and the inspection findings from the repair center (see attached inspection results report).As part of the evaluation, the device underwent a visual inspection and functional testing to determine its condition.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
EVIS EXERA III VIDEO SYSTEM CENTER
Common Device Name
Endoscopic Video Imaging System/Component, Gastroenterology-Urology
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50896373
Report Number3002808148-2026-33796
Device Sequence Number13438199
Product Code FET
UDI-Device Identifier04953170298622
UDI-Public04953170298622
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K131780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCV-190
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/18/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/16/2026
Supplement Date Received by Manufacturer09/19/2026
Initial Report FDA Received Date09/25/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown